# SDR SWAA2024061484282

- Difficulty date: May 9, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL43 WL208. MARKED<[01] REMOVED AND REPLACED REPAIR PARTS PER SRM 51-40-02 AS SHOW IN SWA EA# 1-753-33013 REV IR;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.;[03] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
